# SDR 2010F00010

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 7,466 hours, 5,887 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF (L) FUEL GUAGE ANNUNCIATOR ILLUMINATED. FUEL LOAD INITIALLY SHOWED 1000 LBS HIGH, THEN STABILIZED SHOWING 1000 LBS LOW AND REMAINED THERE.
